Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Weak Amenability and the Second Dual of the Fourier Algebra

Brian Forrest
Proceedings of the American Mathematical Society
Vol. 125, No. 8 (Aug., 1997), pp. 2373-2378
Stable URL: http://www.jstor.org/stable/2162130
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Weak Amenability and the Second Dual of the Fourier Algebra
Preview not available

Abstract

Let G be a locally compact group. We will consider amenability and weak amenability for Banach algebras which are quotients of the second dual of the Fourier algebra. In particular, we will show that if A(G)** is weakly amenable, then G has no infinite abelian subgroup.

Page Thumbnails

  • Thumbnail: Page 
2373
    2373
  • Thumbnail: Page 
2374
    2374
  • Thumbnail: Page 
2375
    2375
  • Thumbnail: Page 
2376
    2376
  • Thumbnail: Page 
2377
    2377
  • Thumbnail: Page 
2378
    2378